uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Serra-Capizzano, StefanoORCID iD iconorcid.org/0000-0001-9477-109x
Alternative names
Publications (10 of 94) Show all publications
Donatelli, M., Novara, P., Romani, L., Serra-Capizzano, S. & Sesana, D. (2019). A merged tuning of binary and ternary Loop's subdivision. Computer Aided Geometric Design, 69, 27-44
Open this publication in new window or tab >>A merged tuning of binary and ternary Loop's subdivision
Show others...
2019 (English)In: Computer Aided Geometric Design, ISSN 0167-8396, E-ISSN 1879-2332, Vol. 69, p. 27-44Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-379266 (URN)10.1016/j.cagd.2018.12.005 (DOI)000459845600003 ()
Available from: 2019-01-04 Created: 2019-03-18 Last updated: 2019-03-28Bibliographically approved
Hon, S., Mursaleen, M. A. & Serra-Capizzano, S. (2019). A note on the spectral distribution of symmetrized Toeplitz sequences. Linear Algebra and its Applications, 579, 32-50
Open this publication in new window or tab >>A note on the spectral distribution of symmetrized Toeplitz sequences
2019 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 579, p. 32-50Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-385455 (URN)10.1016/j.laa.2019.05.027 (DOI)
Available from: 2019-05-29 Created: 2019-06-13 Last updated: 2019-06-13Bibliographically approved
Barbarino, G., Garoni, C. & Serra-Capizzano, S. (2019). Block generalized locally Toeplitz sequences: Theory and applications.
Open this publication in new window or tab >>Block generalized locally Toeplitz sequences: Theory and applications
2019 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2019-002
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-387946 (URN)
Available from: 2019-04-17 Created: 2019-06-26 Last updated: 2019-06-26Bibliographically approved
Barbarino, G., Garoni, C. & Serra-Capizzano, S. (2019). Block generalized locally Toeplitz sequences: Theory and applications in the multidimensional case.
Open this publication in new window or tab >>Block generalized locally Toeplitz sequences: Theory and applications in the multidimensional case
2019 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2019-005
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-389775 (URN)
Available from: 2019-07-10 Created: 2019-07-25 Last updated: 2019-07-25Bibliographically approved
Barbarino, G., Garoni, C. & Serra-Capizzano, S. (2019). Block generalized locally Toeplitz sequences: Theory and applications in the unidimensional case.
Open this publication in new window or tab >>Block generalized locally Toeplitz sequences: Theory and applications in the unidimensional case
2019 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2019-004
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-389774 (URN)
Available from: 2019-07-10 Created: 2019-07-25 Last updated: 2019-07-25Bibliographically approved
Garoni, C., Serra-Capizzano, S. & Sesana, D. (2019). Block generalized locally Toeplitz sequences: Topological construction, spectral distribution results, and star-algebra structure. In: Structured Matrices in Numerical Linear Algebra: Analysis, Algorithms and Applications (pp. 59-79). Springer
Open this publication in new window or tab >>Block generalized locally Toeplitz sequences: Topological construction, spectral distribution results, and star-algebra structure
2019 (English)In: Structured Matrices in Numerical Linear Algebra: Analysis, Algorithms and Applications, Springer, 2019, p. 59-79Chapter in book (Refereed)
Place, publisher, year, edition, pages
Springer, 2019
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-385449 (URN)10.1007/978-3-030-04088-8_3 (DOI)978-3-030-04087-1 (ISBN)
Available from: 2019-04-09 Created: 2019-06-13 Last updated: 2019-06-13Bibliographically approved
Garoni, C. & Serra-Capizzano, S. (2019). Block GLT sequences: Matrix functions and engineering application. The Electronic Journal of Linear Algebra, 35, 204-222
Open this publication in new window or tab >>Block GLT sequences: Matrix functions and engineering application
2019 (English)In: The Electronic Journal of Linear Algebra, ISSN 1537-9582, E-ISSN 1081-3810, Vol. 35, p. 204-222Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-385453 (URN)10.13001/1081-3810.3959 (DOI)
Available from: 2019-04-29 Created: 2019-06-13 Last updated: 2019-06-13Bibliographically approved
Garoni, C., Serra-Capizzano, S. & Sesana, D. (2019). Block locally Toeplitz sequences: Construction and properties. In: Structured Matrices in Numerical Linear Algebra: Analysis, Algorithms and Applications (pp. 25-58). Springer
Open this publication in new window or tab >>Block locally Toeplitz sequences: Construction and properties
2019 (English)In: Structured Matrices in Numerical Linear Algebra: Analysis, Algorithms and Applications, Springer, 2019, p. 25-58Chapter in book (Refereed)
Place, publisher, year, edition, pages
Springer, 2019
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-385446 (URN)10.1007/978-3-030-04088-8_2 (DOI)978-3-030-04087-1 (ISBN)
Available from: 2019-04-09 Created: 2019-06-13 Last updated: 2019-06-13Bibliographically approved
Mazza, M., Manni, C., Ratnani, A., Serra-Capizzano, S. & Speleers, H. (2019). Isogeometric analysis for 2D and 3D curl–div problems: Spectral symbols and fast iterative solvers. Computer Methods in Applied Mechanics and Engineering, 344, 970-997
Open this publication in new window or tab >>Isogeometric analysis for 2D and 3D curl–div problems: Spectral symbols and fast iterative solvers
Show others...
2019 (English)In: Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, E-ISSN 1879-2138, Vol. 344, p. 970-997Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-366557 (URN)10.1016/j.cma.2018.10.008 (DOI)000456330300041 ()
Available from: 2018-10-12 Created: 2018-11-21 Last updated: 2019-02-14Bibliographically approved
Mazza, M., Ratnani, A. & Serra-Capizzano, S. (2019). Spectral analysis and spectral symbol for the 2D curl–curl (stabilized) operator with applications to the related iterative solutions. Mathematics of Computation, 88(317), 1155-1188
Open this publication in new window or tab >>Spectral analysis and spectral symbol for the 2D curl–curl (stabilized) operator with applications to the related iterative solutions
2019 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 88, no 317, p. 1155-1188Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-366552 (URN)10.1090/mcom/3366 (DOI)000457012400005 ()
Available from: 2018-07-06 Created: 2018-11-21 Last updated: 2019-03-15Bibliographically approved
Organisations
Identifiers
ORCID iD: ORCID iD iconorcid.org/0000-0001-9477-109x

Search in DiVA

Show all publications